advertisement
Updated 12 May 2015

Action point

0

The ADHD medication Ritalin has a rare side effect where a user can experience prolonged erections.

This can cause damage to the blood vessels of the penis. If an erection lasts longer than four hours, have it checked out by your doctor.

Head on over to our ADHD Centre for more on managing the condition.

 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Contraceptives and you »

Scientists create new contraceptive from seaweed Poor long-term birth control training leads to 'accidents'

7 birth control myths you should stop believing

Will the Pill make you gain weight? Can you fall pregnant while breastfeeding? We bust seven common myths about birth control.

Your digestive health »

Causes of digestive disorders 9 habits that could hurt your digestive system

Your tummy rumblings might help diagnose bowel disorder

With the assistance of an 'acoustic belt', doctors can now determine the cause of your tummy troubles.